# SDR AU000903

- Difficulty date: September 7, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Part number: PE132
- Condition: Sheared
- Location: Engine Fuel Pump
- Component: Engine Fuel Pump, Sundstrandem, 5000950D
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP INPUT DRIVE SHAFT SHEARED.  (X)
